# SDR ASMF200403017

- Difficulty date: March 29, 2004
- Submitted: April 17, 2004
- Operation: Air carrier
- Aircraft: N161PL
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 42,380 hours, 29,733 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Connector
- Condition: Shorted
- Location: Lav Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK A BURNED ODOR WAS DETECTED IN AFT LEFT LAVATORY.  ELECTRICAL CIRCUIT WAS CHECKED IAW WDM 33-23-12 AND THERE WERE DETECTED A TRANSFORMER T1-2 AND CONNECTOR R5-2403 WITH SHORT CIRCUIT.  THE CONNECTOR AND TRANSFORMER WERE REPLACED IAW WDM 33-23-12, TESTS CORRECT.
